# SDR HALA2023021500058

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 FR 40 RHS FASTENER HOLE & H260 FOUND WITH CRACK INDICATION. CORRECTIVE ACTION: ACCOMPLISHED AS PER PRI 605591-14. REPAIR INSTRUCTIONS ACCOMPLISHED IN ACCORDANCE WITH ER/A 605591-14. (2629504)
